Buy it Again
Signature Care Naproxen Sodium Pain Reliever Fever Reducer 220mg NSAID Caplet - 200 Count

Signature Care Naproxen Sodium Pain Reliever Fever Reducer 220mg NSAID Caplet - 200 Count

Active Ingredients: In Each Caplet: Naproxen Sodium (220 mg) (Naproxen 200 mg) (NSAID). Purposes: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: FD&C Blue 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Tac, Titanium Dioxide, FD&C Blue 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.
Naproxen Sodium, Pain Reliver/Fever Reducer, 220 mg, Caplets

Other Information: Each Caplet Contains: sodium 21 mg. Store at 20 - 25 degrees C (68-77 degrees F). Avoid high humidity and excessive heat above 40 degrees C (104 degrees F). Misc: Pain Reliever / Fever Reducer (NSAID). 200 caplets (Capsule-shaped tablets). Strength to last 12 hours. See new warning. Package not child resistant. Quality guaranteed. Compared to Aleve Caplets active ingredients (This product is not manufactured or distributed by Bayer HealthCare LLC, distributor of Aleve Caplets). www.betterlivingbrandsLLC.com. Our promise quality & satisfaction. 100% guaranteed or your money back. Scan for more information.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: if you have ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery. A
Directions Directions: Do not take more than directed; The smallest effective dose shoudl be used. Drink a full glass of water with each dose. Adults and Children 12 Years and Older: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8 to 12-hour period. Do not exceed 3 caplets in a 24-hour period. Children Under 12 Years: Ask a doctor.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.